# SDR YV3R2021052800455

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RP-C2
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12028
- Aircraft time: 733 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 2425
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 WAS INOPERATIVE.
